Remarks on dependence relations and closure operators
Colloquium Mathematicum, Tome 9 (1962) no. 2, pp. 209-212
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
M. Bleicher 1 ; Edward Marczewski 1
@article{10_4064_cm_9_2_209_212,
author = {M. Bleicher and Edward Marczewski},
title = {Remarks on dependence relations and closure operators},
journal = {Colloquium Mathematicum},
pages = {209--212},
year = {1962},
volume = {9},
number = {2},
doi = {10.4064/cm-9-2-209-212},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-9-2-209-212/}
}
TY - JOUR AU - M. Bleicher AU - Edward Marczewski TI - Remarks on dependence relations and closure operators JO - Colloquium Mathematicum PY - 1962 SP - 209 EP - 212 VL - 9 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-9-2-209-212/ DO - 10.4064/cm-9-2-209-212 LA - en ID - 10_4064_cm_9_2_209_212 ER -
M. Bleicher; Edward Marczewski. Remarks on dependence relations and closure operators. Colloquium Mathematicum, Tome 9 (1962) no. 2, pp. 209-212. doi: 10.4064/cm-9-2-209-212
Cité par Sources :